MathSciNet Relay Station
MathSciNet bibliographic data
MR1335785 (96g:20033) 20D60 (05D10 11P99)
Meshulam, Roy On subsets of finite abelian groups with no $3$-term arithmetic progressions. J. Combin. Theory Ser. A 71 (1995), no. 1, 168–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement